Drug interactions between pimozide and telithromycin
Interactions between your drugs
Applies to: pimozide and telithromycin
Using telithromycin and pimozide is not recommended. Taking these drugs together can affect the rhythm of your heart. Call your doctor if you have symptoms of irregular heartbeat, chest tightness, blurred vision or nausea. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: pimozide
You should avoid the consumption of large amounts of grapefruits and grapefruit juice while taking pimozide. Grapefruit can raise the levels of pimozide in your body. This can affect the rhythm of your heart and cause other side effects. Call your doctor if you have symptoms of blurred vision or nausea. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or fast or pounding heartbeats during treatment with pimozide. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. You should avoid or limit the use of alcohol while being treated with pimozide. Alcohol can increase the nervous system side effects of pimozide such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.